# SDR SWIA202157022

- Difficulty date: February 28, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Washer
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD (R-1) FLAP ACTUATOR FITTING THRUST WASHER BROKEN.     (C-CHECK) RO 3/24/2021    REMOVED BROKEN THRUST WASHER AND INSTALLED NEW THRUST WASHER ABOVE R-4 OTBD FLAP ACTUATOR. REF. CRJ200 SRM 51-41-02.
